MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE® _NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE® _NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Model Number 121151-27A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Irn#(b)(4) incident occurred in germany: original text german: punktion lege artis, dabei bruch der nadel direkt hinter der führungskanüle.Zu keiner zeit erhöhter kraftaufwand, nadel nach entfernung durch chirurg nicht verformt.Translated into english: puncture lege artis, needle breakage directly behind the guide cannula.No increased force required at any time, needle not deformed after removal by surgeon.
 
Additional Manufacturer Narrative
Irn# (b)(4) complaint took place in germany.The necessary placeholders for packing the initial report by the submitter in h6, code b, c and d can still change in the final report.The reported incident is currently still being processed.The test results will be provided in the following report.
 
Additional Manufacturer Narrative
(b)(4).Complaint took place in germany.The necessary placeholders for packing the initial report by the esubmitter in h6, code b, c and d can still change in the final report.Changes in these fu1 document under h6 compared to the initial message.B-code: 10.C-code: 4243.D-code: remains as in initial message.E-code: 2687.F-code: 4625.Based on clinical assessment and risk assessment this case is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
(b)(4).Incident occurred in germany: original text german: punktion lege artis, dabei bruch der nadel direkt hinter der führungskanüle.Zu keiner zeit erhöhter kraftaufwand, nadel nach entfernung durch chirurg nicht verformt.Translated into english: puncture lege artis, needle breakage directly behind the guide cannula.No increased force required at any time, needle not deformed after removal by surgeon.

Brand Name
SPROTTE®
Common Device Name
SPROTTE® _NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key21303033
Report Number9611612-2025-00001
Device Sequence Number8084100
Product Code BSP
UDI-Device Identifier04048223107096
UDI-Public04048223107096
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number121151-27A
Device Catalogue Number121151-27A
Device Lot Number1543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale